Electrical behavior. Depending on what type of supraventricular tachycardia (svt) you have and whether treatment is chronic (every day prevention) or on an emergency basis, medication is available that either works by slowing down you heart rate overall or interferes with the transmission of electricity between your heart's upper and lower chambers thereby braking the cycle that allows svt.
Various med. Meds for svt fall into 2 major categories: those that slow conduction through the av node (beta blockers and calcium channel blockers) and anti-arrhythmics that alter ion currents such as flecainide, Propafenone and others. The first group is cheap and has no dangerous side-effects. The second group is expensive and has the potential for serious side-effects in some people.
It shouldn't. However, it is hard to know for sure without more details. Most medications don't affect the voice, but there are many things which can impact the voice. See your local ENT or laryngologist for a full evaluation of your voice. Regardless of the cause, many vocal disorders can be improved with treatment of some kind.
They don't. In general, they don't. What kind of voice problem are you having and what medicines are you taking? (it's easier to answer if we have some specifics.).
SVT. Yes, there are other drugs that can treat SVT. Calcium Channel Blockers and a cardiac glycoside called Digoxin can be used to treat SVT besides beta blockers.
Yes. Yes, I see patients with it every day.
SVT. Supraventricular tachycardia will occur in about 1 out of every 250-300 people.
Sometimes. It often is well tolerated and can be treated with medications. Individuals can also terminate it at times with certain maneuvers, like a valsalva (bearing down for 10-20 secs or so). Other times svt can be associated with chest pain, lightheadedness and low blood pressure requiring prompt conversion to reguler rhythm wit either medications or electrical cardioversion.
Can be. Depends on how long it is since the event started and is it paroxysmal or persistant, is it causing symptoms of chest pain, low bp, passing out feeling etc. If symptomatic it can be an emergency you must seek medical attention either way.
Good question. With no simple answer. There are many triggers like caffeine, nicotine, alcohol, excess thyroid hormone, anxiety, stress, decongestants eg pseudoephedrine, direct stimulants eg cocaine, etc. But you also have to have potential electrical connections in your heart that you're born with or acquire eg from rheumatic fever.
See List. Stmulants Cocaine amphetamines meth caffeine idiopathic aberrant electrical track called WPW syndrome.